# SDR ABXA9600616

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

NOXIOUS ODOR IN AIRCRAFT.  CREW DONNED OXYGEN MASKS AS A PRECAUTION.  NOTICED A METALLIC TASTE AND RESPIRATORY IRRITATIONS.  INSPECTED THE AIRCRAFT, INCLUDING BELLY AND MAIN CABIN WITH VARIOUS TEST EQUIPMENT, NO NOXIOUS SPILLS NOTED.  AIRCRAFT MAINTENANCE ALSO INSPECTED THE AIRCRAFT, NO DEFECTS NOTED.
